MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 33310C
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Result of investigation: the product has been returned for investigation and could be identified as a karl storz product.Most probable root cause: operating error due to overloading.One of the branches of the returned item has broken off.Due to the application of excessive force during the setting process, the branch bent so far that it subsequently broke.This can be seen from the raised material at the break edge.In addition, the material may have been weakened by the number of applications and reprocessing (produced in may 2010).According to the ifu 97000025; version:4.2 - 02/2020 functionality should always be checked before and after every use to avoid injuries and damages to the product.Damaged instruments must not be used.Furthermore, the cleaned and disinfected medical device must be visually inspected for cleanliness, completeness, damages and corrosion, visible contamination and dryness (chapter 8).In addition, overloading and exerting to much force can cause the medical device to break, bend or malfunction.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the end of the laparoscopic desolater snapped off.No negative impact in state of health reported.There is no material number given, it is only known that the involved device is a "laparoscopic desplanter".Since the exact material number is unknown, a further evaluation cannot be conducted as it is not confirmed that karl storz is the legal manufacturer of the device.Due to the reasons stated above no further assessment regarding reportability obligation possible.Version bb: during file review on may 23, 2025 it turned out that the material number is given in the meantime.Thus, the dq must be updated.

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
CLICKLINE FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22124780
Report Number9610617-2025-00955
Device Sequence Number8669637
Product Code GCJ
UDI-Device Identifier04048551134092
UDI-Public04048551134092
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310C
Device Catalogue Number33310C
Device Lot NumberSZ 3/10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown